MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TOUCH CARDIOGRAPH; PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported their system intermittently locks up.Patient involvement is currently unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The clarified problem description cannot potentially cause patient harm and is not reportable.Investigation concludes this issue is not reportable and a reportable decision was made in error.This investigation will be closed.

Brand Name
PAGEWRITER TOUCH CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8871414
Report Number1218950-2019-05846
Device Sequence Number2534264
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K020708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1